# SDR DALA2018010300038

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 44,466 hours, 30,292 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PRE FLIGHT, THE CREW NOTICED AN ODOR IN THE COCKPIT, THEN HAD SMALL AMOUNT OF SMOKE COMING FROM THE FIRST OFFICER`S WINDSHIELD TERMINAL BLOCK.  MAINTENANCE REPLACED THE WINDOW AND TERMINAL BLOCK.
